# SDR DALA1252143767

- Difficulty date: October 22, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 36,719 hours, 13,455 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 315A2295671
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 2012-05-02/ SB 737-78-1088/ EA 12-464274-03AD, HEAT DAMAGE WAS FOUND ON THE INNER WALL OF THE THRUST REVERSER.  REPAIRED IAW DAL ERA 506937-14AD.
